MAUDE Adverse Event Report: ARTHREX, INC. BRIDGE F/SEALED CANN, 2STPCK F/4MM SCOPE; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. BRIDGE F/SEALED CANN, 2STPCK F/4MM SCOPE; ARTHROSCOPIC ACCESSORIES
Model Number BRIDGE F/SEALED CANN, 2STPCK F/4MM SCOPE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 16-dec-2025, it was reported by a facility representative via (b)(4) that an ar-3380-0402 bridge f/sealed cann inflow/outflow piece broke.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 one unpackaged ar-3380-0402 batch 1271505 was received for evaluation.Visual evaluation noted that the stopcock was detached from the sheath at the weld point.Significant signs of wear were noted.A functional test cannot be performed as the device was received broken.The most likely cause of the reported failure is instrument wear and tear.Manufacturing date 2013.The complaint allegation was confirmed.Refer to the investigation pictures.

Brand Name
BRIDGE F/SEALED CANN, 2STPCK F/4MM SCOPE
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23961391
Report Number1220246-2026-00070
Device Sequence Number15834782
Product Code NBH
UDI-Device Identifier00888867030503
UDI-Public(01)00888867030503(11)130220(10)1271505
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBRIDGE F/SEALED CANN, 2STPCK F/4MM SCOPE
Device Catalogue NumberAR-3380-0402
Device Lot Number1271505
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown